# SDR EVCA00001

- Difficulty date: March 10, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N61AE
- Make and model: Bell 206L-1
- Aircraft serial: 45470
- Aircraft time: 12,544 hours, 19,370 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004051
- Condition: Cracked
- Location: Tailboom
- Part time: 889 hours, 2,703 cycles
- Component: Tailboom, Bell
- Component part number: 206033004199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, MECHANIC FOUND CRACK ORIGINATING FROM A NUTPLATE ON THE AFT SKIN OF THE TAILBOOM (T/R GEARBOX LOWER CLOSE OUT SKIN).  AFT SKIN REMOVED AND REPLACED.
